Issue Title
Vol 47, No 1 (March 2016) Existence results for a class of hemivariational inequalities involving the stable $(g,f,\alpha)$-quasimonotonicity Abstract  PREVIEW  FULL TEXT
Zhenhai Liu, Biao Zeng
Vol 36, No 1 (September 2010) Anisotropic elliptic equations in $\mathbb R^{N}$: existence and regularity results Abstract  FULL TEXT
Mostafa Bendahmane, Said El Manouni
Vol 14, No 2 (December 1999) From the Schauder fixed-point theorem to the applied multivalued Nielsen theory Abstract  FULL TEXT
Jan Andres, Lech Górniewicz
Vol 7, No 1 (March 1996) Nontrivial solutions for asymptotically linear variational inequalities Abstract  FULL TEXT
Claudio Saccon
Vol 2, No 2 (December 1993) Elliptic equations with discontinuous nonlinearities Abstract  FULL TEXT
Walter Allergretto, Paolo Nistri
Vol 7, No 1 (March 1996) On the existence of sign changing solutions for semilinear Dirichlet problems Abstract  FULL TEXT
Thomas Bartsch, Zhi-Qiang Wang
Vol 7, No 1 (March 1996) Domain variation for certain sets of solutions and applications Abstract  FULL TEXT
E. Norman Dancer
Vol 3, No 2 (June 1994) Continuation method for contractive maps Abstract  FULL TEXT
Andrzej Granas
Vol 7, No 1 (March 1996) Trajectory attractors for reaction-diffusion systems Abstract  FULL TEXT
Vladimir V. Chepyzhov, Mark I. Vishik
Vol 3, No 2 (June 1994) The Dirichlet problem for the prescribed curvature quotient equations Abstract  FULL TEXT
Mi Lin, Neil S. Trudinger
Vol 7, No 2 (June 1996) On the oblique derivative problem in an infinite angle Abstract  FULL TEXT
M. G. Garroni, Vsevolod A. Solonnikov, M. A. Vivaldi
Vol 3, No 2 (June 1994) Existence de deux solutions positives pour un problème elliptique à paramètre dans $\mathbb R^n$ Abstract  FULL TEXT
Alice Simon, Peter Volkmann
Vol 1, No 2 (June 1993) On the solvability of a two point boundary value problem at resonance Abstract  FULL TEXT
Chung-Wei Ha, Chung-Cheng Kuo
Vol 3, No 2 (June 1994) Multiple periodic solutions of autonomous semilinear wave equations Abstract  FULL TEXT
Marco Degiovanni, Laura Olian Fannio
Vol 8, No 1 (September 1996) Singular nonlinear differential equations on the half line Abstract  FULL TEXT
Donal O'Regan
Vol 2, No 1 (September 1993) On existence of solutions of mixed problems for parabolic systems Abstract  FULL TEXT
Ewa Zadrzyńska, Wojciech M. Zajączkowski
Vol 4, No 2 (December 1994) A nonsymmetric asymptotically linear elliptic problem Abstract  FULL TEXT
Antonio Marino, Anna Maria Micheletti, Angela Pistoia
Vol 6, No 2 (December 1995) On a quasilinear problem at strong resonance Abstract  FULL TEXT
Antonio Ambrosetti, David Arcoya
Vol 18, No 2 (December 2001) Almost-periodicity problem as a fixed-point problem for evolution inclusions Abstract  FULL TEXT
Jan Andres, Alberto M. Bersani
Vol 2, No 2 (December 1993) Multiplicity of positive solutions for the equation $\delta u+\lambda u +u^{2^*-1} = 0$ in noncontractible domains Abstract  FULL TEXT
Donato Passaseo
1 - 20 of 20 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism